Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Can irregular periods result in lower back, abdomen and hip pain ?

Hi! I m a 20yr old female. I ve had lower back pain , hip pain and lower abdominal menstral type cramping all ranging in different levels of discomfort/pain severity. This issue began between the end of February and the begining of March. Background:I have VERY irregular periods. I can skip as many as 4-6 withot seeing my period and other times I will get them every other month. It s almost surprising to get my period consecutively. And I come on on ANY date; so my my cycles are extremely unpredictable. I was raped on February 25. I had a period on March 11, 2011 but it was lighter than normal...
Asked On : Tue, 5 Apr 2011
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
welcome to healthcaremagic forum
since you had your periods after the mishap there is no chance of don't worry !consult your gynecologist and evaluate your irregular periods.most probably it may be due to some hormonal imbalance(DUB).
Answered: Sat, 9 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor